# SDR AALA201811209001

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 29,652 hours, 11,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PREFLIGHT, THE L1 FLASHLIGHT WAS FOUND INOPERATIVE.   REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECKED GOOD, OK FOR SERVICE.
